MAUDE Adverse Event Report: BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC - CORK ROTALINK¿ PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310060
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at the time of event: 18 years or older.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same case as mdr id: 2134265-2018-05723.It was reported that the burr became stuck on the rotawire.The 90% stenosed target lesion was located in the moderately tortuous, severely calcified and 3.7mm in diameter proximal right coronary artery.A rotawire¿ and a 2.25mm rotalink¿ plus were selected for use.During the procedure, a 1.75mm burr was initially used due to the high stenosis rate and severe calcification.When the vessel diameter was measured by ivus, the size was 3.7mm; thus the burr was exchanged with a bigger size of 2.25mm.When the 2.25mm rotaburr was inserted into a non-bsc guide catheter, severe resistance was encountered.The physician attempted to further advance the burr through dynaglide mode; however, it was observed that the burr became stuck on the rotawire.The procedure was completed with a 2.15mm rotaburr and another of the same rotawire to ensure patient safety.No patient complications were reported.

Brand Name
ROTALINK¿ PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC - CORK
business and technology park
model farm road
cork
EI 
MDR Report Key7638248
Report Number2134265-2018-05718
Device Sequence Number11318145
Product Code MCX
UDI-Device Identifier08714729228394
UDI-Public08714729228394
Combination Product (Y/N)N
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2019
Device Model NumberH749236310060
Device Catalogue Number23631-006
Device Lot Number20899879
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - 8F LAUNCHER JR4SH; INTRODUCER SHEATH- 8F RADIFOCUS